# SDR 200600077

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: General aviation
- Aircraft: N9701F
- Make and model: Frchld C82ASTWDAVIS
- Aircraft serial: 4557814
- Aircraft time: 10,336 hours
- Engine: Pwa R2800*
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 78213008
- Condition: Fractured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FURTHEST OB ELEVATOR HINGE BRACKET ON THE STABILIZER WERE BROKEN.  IT APPEARS TO BE FROM WIND GUSTS.  THE CENTER 3 HINGES WERE UNAFFECTED.
